# SDR DALA2016042103253

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,031 hours, 20,245 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION NEAR GROUNDING POINTS ON FRAME BS 440 AT S3L.  FOUND CORROSION NEAR GROUNDING POINTS ON FRAME BS 440 AT S3L TO BE 100 PERCENT. REPAIRED FRAME IAW SRM REPAIR 1.
